| Model Number |
BF-TE2 |
| Medical Device Problem Code |
Corroded (1131)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the bronchofibervideoscope for a separate issue.During the initial evaluation of the returned device, a corroded forceps channel port was observed.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the final investigation of the device, the initial evaluation finding was confirmed.A root cause could not be identified.It is likely the stress led to component failure.Date of event is unknown.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.